# SDR 29GA93553111011A

- Difficulty date: November 10, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,793 hours, 38,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION DISCOVERED SEVERAL LOCATIONS OF DAMAGE TO AREAS WITHIN A BAND APPROXIMATELY 1.0 INCH WIDER THAN WINDOW 8F OPENING INTERIOR SURFACE OF FUSELAGE SKIN.  REMOVED BAND OF DAMAGED SKIN 1.0 INCH WIDE FROM AROUND WINDOW OPENING FABRICATED AND INSTALLED INSERTION REPAIR AND EXTERNAL DOUBLER REPAIR.
